# SDR GTIA2019022103175

- Difficulty date: February 21, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 49,533 hours, 23,190 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 De Oiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUMES SMELL IN COCKPIT ON ARRIVAL, SELECTED PACK 1 OFF FUMES DISSAPATED-C/W TSM 05-50-00-810-831-A. C/W COS REPORTING SHEET. FOUND TYPE 2 POSSIBLE CAUSE. C/W TSM 71-00-00-810-801. LEAK CHECK ENG #1. FOUND DEOILER SEAL LEAKING. R&R DEOILER SEAL IAW AMM 72-60-31. PERFORM DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYS. IAW AMM 21-00-00. NO SMELL NOTED. A/C OK FOR SVC.
